RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Yadykin, I M

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:32
Abstract pages:90
Full texts:14
References:12
E-mail:

http://www.mathnet.ru/eng/person112172
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. V. O. Chukanov, I. M. Yadykin, “Reliability models for specialized computational devices with different fault types and temporal relations”, Avtomat. i Telemekh., 2015, 4,  149–157  mathnet  elib; Autom. Remote Control, 76:4 (2015), 668–674  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019